# SDR MALA060475

- Difficulty date: July 17, 2006
- Submitted: July 25, 2006
- Operation: Air carrier
- Aircraft: N437XJ
- Make and model: Saab 340B
- Aircraft serial: 340B437
- Aircraft time: 19,386 hours, 21,343 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4K CHECK IN BNA FOUND SEAT TRACK AT BLO IS CORRODED OUT OF LIMITS, BETWEEN FS320 AND 321. THE DAMAGED AREA HAS BEEN REPAIRED IAW EO NR S53342. REF: EAMS WORK ORDER 214182 TASK 1519.
